MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4FR DL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER; MIDLINE CATHETER

BARD ACCESS SYSTEMS 4FR DL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reer0574 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reer0574) have been reported from the same facility.
 
Event or Problem Description
On (b)(6) 2020 "a virtual demonstration of provena picc kits was provided to vascular access nurses at hospital.Samples of a 4fr provena picc kit were provided.During discussion nurses and bd cs noticed that pieces of gt needle guide plastic fragmented off as insertion needle was inserted into each of the needle guides.Several nurses attempted using the gt needle guides with the same result of plastic shearing off the center of the needle guide.This is a potential patient care complication because the plastic could become an emboli in the patients blood stream." this occurred with three kits.This report addresses the first kit.

Brand Name
4FR DL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10376767
Report Number3006260740-2020-02820
Device Sequence Number2686945
Product Code PND
UDI-Device Identifier00801741154164
UDI-Public(01)00801741154164
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberN/A
Device Catalogue NumberS4254108BDP
Device Lot NumberREER0574
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1